# SDR C2XA01IA346

- Difficulty date: August 24, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SAV - FLIGHT 3925, THE CREW REPORTED A STRONG BURNING SMELL WITH SOME SMOKE IN THE AIRCRAFT.  THE AIRCRAFT LANDED AT SAV WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE NUMBER TWO PACK ON MEL 21-51-00 CAT-C CONTROL NUMBER 014914, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
